# SDR HYIA03272015006

- Difficulty date: March 27, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N771EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0046
- Aircraft time: 27,538 hours
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 56541098
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 27,538 hours
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT NACELLE OTBD ENG BEAM WAS FOUND TO BE CRACKED JUST FWD OF AFT ENG MOUNT, TRANSVERSE TO LENGTH OF BEAM, ACROSS UPPER FACE OF BEAM, DURING NDT PRESCRIBED WITHIN MEL-54-01.  REMOVE BEAM ASSEMBLY, PERFORM DETAILED VISUAL INSPECTION OF SURROUNDING STRUCTURE & INSTALL NEW BEAM ASSEMBLY.  A SUPPLEMENTTO THIS SDR WILL BE SUBMITTED ILLUSTRATING RESULT OF X-RAY.
